# SDR VNAA2016060200002

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 1,223 hours, 1,080 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER SELECTING GEAR UP. THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, INSTALLED NR 2 NLG CENTERING TARGET, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
